# SDR DALA105939935

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- Aircraft time: 88,087 hours, 93,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROW 20 OF THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A CONNECTOR IN THE WIRE HARNESS UNPLUGGED, RECONNECTED IT, AND FUNCTIONALLY CHECKED THE SYSTEM.
